# SDR USAASB00036

- Difficulty date: February 9, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 6013211
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - WHILE ACCOMPLISHING A CHECK, MAINTENANCE FOUND THE RIGHT OVERWING EMERGENCY EXIT LIGHT AND ASSOCIATED INTERIOR EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M193 BATTERY PACK (P/N 61-0478-9) AND CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
